# SDR VNAA2019072911101

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 39,607 hours, 29,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING /  COCKPIT CREW BASE:  CLT  CABIN CREW BASE:  CLT  AT 10,000 FEET THE CREW RECEIVED A PASSENGER DOOR WARNING MESSAGE.  THEY FOLLOWED THE QRH AND DECLARED FOR PRIORITY HANDLING.  PAX DID NOT BRACE. THE AIRCRAFT DID NOT LOSE PRESSURIZATION.  MASKS DID NOT DEPLOY.  THE FLIGHT LANDED SAFELY AND THE AIRCRAFT IS CURRENTLY IN MAINTENANCE.  PASSENGER DOOR OUTSIDE HANDLE FOUND UNLOCKED AT GATE AND CANNOT GET DOOR OPEN. SENT CLT MX TO AVL AND ADJUSTED RIGGING ON MAIN PASSENGER DOOR. RAN, PRESSURIZED, OPS CHECK/ LEAK CHECK GOOD.
